# SDR ASAA0681152

- Difficulty date: October 30, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N979AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53471
- Aircraft time: 36,235 hours, 18,523 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 593601583
- Condition: Corroded
- Location: Bs 1089-1090
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LONGERON 23L IS CORRODED ON UPPER FLANGE.  BLENDED FLANGE TO REMOVE CORROSION AND INSTALLED REPAIR STRAP PER SRM 53 02.
